# SDR AWXA200600784

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53571550226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK DISCOVERED CORROSION ON ANGLE LOCATED AT FR 71 + 1" ON THE LOWER LOBE FUSELAGE TAIL SECTION CAVITY, INTERIOR CUT OUT OF ACCESS DOOR NR 312AR.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  ANGLE WAS REMOVED AND REPLACED IAW AIRBUS 320 SRM 51-72-11.
